# SDR CALA2025070906408

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 77,275 hours, 28,517 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL,  SMOKE WITH BURNING ODOR CAME FROM CA SIDE AIR VENTS. R EJ T/O AND SMOKE DISSIPATED CREW ADVISED LOW SPEED ABORT LESS THAN 20 KTS. PER FODM CAPTAIN REPORTED RTO BETWEEN 100 AND 110 KTS. PERFORMED SMOKE CABIN/FLIGHT DECK CONDITIONAL INSPECTION. REF AMM  05-51-26-800-801-C1. NO EVIDENT SMOKE IN CABIN OR FLIGHT DECK AFTER 20 MINUTE ENGINE RUN (BOTH 70% AND IDLE). PERFORMED HIGH ENERGY STOP INSPECTION FOR REJECTED TAKE OFF. NO DAMAGE NOTED. REF AMM 05-51-07-210-801. AC OK TO CONTINUE.
